American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Vladimir Dragović and Milena Radnović. Bicentennial of the Great Poncelet Theorem (1813--2013): Current advances. Bull. Amer. Math. Soc. 51 (2014) 373-445.
Abstract, references, and article information   
View Article: PDF

[2] Bryna Kra. Poincaré recurrence and number theory: thirty years later. Bull. Amer. Math. Soc. 48 (2011) 497-501. MR 2823016.
Abstract, references, and article information   
View Article: PDF

[3] Mariusz Urbanski. Measures and dimensions in conformal dynamics. Bull. Amer. Math. Soc. 40 (2003) 281-321. MR 1978566.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1